# SDR GUUA91232030411A

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 14,925 hours, 19,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS24171D1
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION CIRCUIT BREAKER POPPED, RESET ONCE CONFIRMED 3 GREEN LIGHTS, AND CIRCUIT BREAKER POPPED AGAIN DURING TOUCHDOWN LT CIRCUIT BREAKER POPPED BUT MOTOR WOULD NOT SHUTOFF.  REPLACED LANDING GEAR HYD MOTOR RELAY.  LANDING GEAR OPS CHECK GOOD.
